Alert archive / South Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 8, 2021, 3:58 AM EDT for Dorchester County, South Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 3:58 AM EDT (07:58 UTC)
- Expired
- Jul 8, 2021, 4:30 AM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, SC
- Hail
- 0.00 in
- Wind
- 55
County Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 84 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1185 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
858
WWUS82 KCHS 080758
SPSCHS
Special Weather Statement
National Weather Service Charleston SC
358 AM EDT Thu Jul 8 2021
SCZ044-080830-
Dorchester-
358 AM EDT Thu Jul 8 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY...
At 358 AM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northeast of
Dorchester to near Delemar Crossroads, and moving northeast at 65
mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
North Charleston, Summerville, Givhans Ferry State Park, Dorchester,
Ridgeville, Delemar Crossroads, Givhans and Jedburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3318 8030 3315 8032 3302 8015 3301 8018
3299 8015 3298 8011 3298 8014 3293 8008
3289 8009 3290 8012 3286 8016 3287 8018
3284 8018 3283 8023 3286 8040 3302 8041
3304 8039 3305 8041 3323 8041 3325 8035
TIME...MOT...LOC 0758Z 207DEG 58KT 3322 8033 3290 8036
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
SPRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 8, 2:28 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 8, 2:28 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
228 AM EDT Thu Jul 8 2021
.SYNOPSIS...
Elsa will bring impacts to the region into Thursday morning.
Then, an unsettled weather pattern will persist through the
middle of next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Early this morning: The aforementioned primary band associated
with Elsa has steadily progressed to the east and northeast and
is now impacting the Charleston metro area. Lots of convective
elements offshore are spreading onshore and rotating. We've had
a few likely tornado damage reports upstream, including
Effingham County, the Port Royal area in Beaufort County, and
Edisto Island. Behind this initial line another line has
developed and will pass through as well. However, winds here are
veered more in the low levels and the tornado threat is
considerably lower. Another round of intense rainfall will be
possible though, for the South Carolina zones through sunrise.
Adjusted PoP's accordingly. We also dropped the Tornado Watch
for a number of counties in southeast Georgia and the adjacent
Georgia waters. The watch continues for the South Carolina
counties and waters.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
A mid-level trough axis will be to our north, stretching into
the Great Lakes region Thursday morning. This axis will
gradually shift over or just off the East Coast by late
Saturday. Elsa or the remnants of it will be to our north
Thursday morning. The heaviest rainfall will also be mostly to
our north at that time. However, deep moisture will remain
across our area in the form of PWATs >2". For that reason, most
of the models have afternoon showers. Instability is somewhat
limited, so we only have a slight risk of thunderstorms. The
convection will dissipate in the evening and overnight. High
temperatures should be a few degrees below normal. Friday and
Saturday, surface troughing will be spread across the Southeast.
An unsettled weather pattern is expected each afternoon and
evening followed by drier conditions at night. Temperatures will
be normal.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Surface troughing is expected across the Southeast U.S. early
next week. The NBM is forecasting unsettled weather, which is
somewhat typical for this time of year. Expect diurnal
showers/thunderstorms with temperatures near normal.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
At KCHS and KJZI: The first line of thunderstorms is moving
through now producing heavy rain, IFR visibilities, MVFR
ceilings, and wind gusts around 40 knots. Once this moves
through we will have a bit of a break before the next line comes
through with an additional round of heavy rain. Will address
this with amendments as needed. Then later today, additional
scattered showers and thunderstorms will be possible, but
confidence is low so nothing has been introduced as of yet.
Winds will remain elevated and gusty until Elsa pulls away and
the pressure gradient relaxes.
At KSAV: All lines of thunderstorms associated with Elsa have
cleared the terminal and rain-free conditions will prevail
through sunrise. We could see scattered showers and
thunderstorms around this afternoon, but confidence is too low
to include in the forecast. Winds will remain elevated and gusty
until Elsa pulls away and the pressure gradient relaxes.
Extended Aviation Outlook: Flight restrictions are possible due
to afternoon and evening showers and thunderstorms.
&&
.MARINE...
Through tonight: The bulk of significant impacts from Elsa will
occur beginning over Georgia this evening and will peak during
the post-midnight period. The center of Elsa is expected to pass
through interior southeast Georgia after midnight, then into
the South Carolina Midlands by sunrise Thursday. The system will
still be a minimal tropical storm during this entire time,
although it could decrease to just a tropical depression late
tonight or early Thursday. Tropical Storm force winds will
spread in from the south, first impacting the Georgia waters
then gradually lifting northward into the South Carolina waters
through sunrise Thursday. However, any tropical storm conditions
would be confined to about a 3-6 hour period over any given
location. Seas that are generally 6 feet or less through this
evening will build to at least 7-9 feet for several hours during
the late evening and overnight.
In addition to the elevated winds and seas, intense rains will
occur at times, and isolated tornadic waterspouts are also a
concern.
Thursday: Elsa will be to our north in the morning and moving
away. However, a steep pressure gradient will be yielding
strong, gusty winds through the afternoon along with steep,
wind-driven seas. Winds and seas will lower during the evening
and overnight as the gradient levels off. Any marine headlines
should come to an end during the overnight period.
Friday: There could be some gusts approaching 25 kt across the
Charleston waters and in the Charleston Harbor during the
afternoon and evening. But at this time it appears wind gusts
will not be high enough to warrant any Small Craft Advisories.
Saturday through early next week: Southwest winds prevail with
seas generally below 5 ft.
High Surf: As the strongest winds with Elsa spread northward
through the night and into early Thursday, breaking waves will
build to at least 5 feet, and potentially even occasionally
larger. As a result we have staggered starting and ending times
on a High Surf Advisory tonight into Thursday morning.
Rip Currents: Thankfully very few people were in the surf
earlier today, since there were numerous rip currents reported
on Tybee Island.
Due to the increasing onshore winds and building surf
associated with Elsa, then bathymetry changes to the coastline,
we have maintained a High Risk of rip currents into Thursday at
all beaches. The risk drops to Moderate on Friday due to lower
winds and seas.
&&
.HYDROLOGY...
The rainfall forecast hasn't changed much from what we have been
showing the past couple of days. As Elsa gains latitude, it's
forward motion will increase, and this faster movement will
help to limit rainfall to an average of 2-4 inches across the
entire region. The local Flash Flood guidance is close to 3
inches/hour, 3.5 inches/3 hours and 4-5 inches/6 hours. These
values will be hard to attain, so because of these conditions
and the lack of rainfall the past couple of weeks, we chose not
to go with a Flash Flood Watch. There certainly could be some
minor flooding concerns, but the risk for widespread damaging
and/or life threatening flash flooding is low.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Tropical Storm Warning for GAZ116>119-137>141.
High Rip Current Risk through this evening for GAZ117-119-139-
141.
High Surf Advisory until 5 AM EDT early this morning for
GAZ117-119-139-141.
SC...Tropical Storm Warning for SCZ045-047>052.
High Rip Current Risk through this evening for SCZ048>051.
High Surf Advisory until 8 AM EDT this morning for SCZ048-051.
High Surf Advisory until 11 AM EDT this morning for SCZ049-050.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&
NEAR TERM...BSH
SHORT TERM...
LONG TERM...
AVIATION...BSH
MARINE...
HYDROLOGY...Hazardous weather outlook, Jul 8, 2:07 AM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 207 AM EDT Thu Jul 8 2021 AMZ354-374-GAZ116-118-137-138-140-090615- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- 207 AM EDT Thu Jul 8 2021 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters and southeast Georgia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114-115-090615- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- 207 AM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-090615- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- 207 AM EDT Thu Jul 8 2021 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-SCZ045-047-052-090615- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM-Inland Berkeley- Inland Jasper-Tidal Berkeley- 207 AM EDT Thu Jul 8 2021 ...TROPICAL STORM WARNING IN EFFECT... ...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ048-051-090615- Beaufort-Coastal Jasper- 207 AM EDT Thu Jul 8 2021 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ049-050-090615- Coastal Colleton-Charleston- 207 AM EDT Thu Jul 8 2021 ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ040-042>044-090615- Allendale-Hampton-Inland Colleton-Dorchester- 207 AM EDT Thu Jul 8 2021 ...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jul 8, 3:32 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 AM EDT THU JUL 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TROPICAL STORM 2 NE CHARLESTON 32.80N 79.91W
07/08/2021 AMZ330 SC MESONET
WIND GUST TO 40 KNOTS.
&&
EVENT NUMBER CHS2100365
MTELocal storm report, Jul 8, 3:34 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
334 AM EDT THU JUL 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TROPICAL STORM 2 NE FOLLY BEACH 32.68N 79.89W
07/08/2021 CHARLESTON SC MESONET
WIND GUST TO 34 KNOTS.
&&
EVENT NUMBER CHS2100366
MTESpecial weather statement, Jul 8, 3:36 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston SC
336 AM EDT Thu Jul 8 2021
SCZ044-080800-
Dorchester-
336 AM EDT Thu Jul 8 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY...
At 336 AM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Harleyville to
Givhans Ferry State Park, and moving north at 45 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Summerville, Saint George, Givhans Ferry State Park, Dorchester,
Ridgeville, Harleyville, Givhans and Jedburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3330 8050 3327 8047 3326 8037 3325 8035
3320 8033 3318 8030 3315 8032 3306 8020
3287 8040 3289 8039 3291 8041 3293 8040
3297 8042 3305 8039 3307 8053 3306 8059
3310 8062 3333 8050
TIME...MOT...LOC 0736Z 200DEG 40KT 3318 8044 3302 8038
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SPRLocal storm report, Jul 8, 3:39 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
339 AM EDT THU JUL 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TROPICAL STORM 1 W WILMINGTON ISLAND 32.01N 81.00W
07/07/2021 CHATHAM GA PUBLIC
WIND GUST OF 43 KNOTS.
&&
EVENT NUMBER CHS2100367
MTELocal storm report, Jul 8, 3:55 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
355 AM EDT THU JUL 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM TROPICAL STORM 5 ESE DEWEES ISLAND 32.81N 79.63W
07/08/2021 AMZ350 SC BUOY
WIND GUST TO 40 KNOTS.
&&
EVENT NUMBER CHS2100368
MTESpecial weather statement, Jul 8, 3:58 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
358 AM EDT Thu Jul 8 2021
SCZ044-080830-
Dorchester-
358 AM EDT Thu Jul 8 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY...
At 358 AM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northeast of
Dorchester to near Delemar Crossroads, and moving northeast at 65
mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
North Charleston, Summerville, Givhans Ferry State Park, Dorchester,
Ridgeville, Delemar Crossroads, Givhans and Jedburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3318 8030 3315 8032 3302 8015 3301 8018
3299 8015 3298 8011 3298 8014 3293 8008
3289 8009 3290 8012 3286 8016 3287 8018
3284 8018 3283 8023 3286 8040 3302 8041
3304 8039 3305 8041 3323 8041 3325 8035
TIME...MOT...LOC 0758Z 207DEG 58KT 3322 8033 3290 8036
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:03 PM EDT | Special Marine Warning | CHS | 117 min | |
| Jul 7, 9:23 PM EDT | Areal Flood Advisory | CHS | Jasper | 82 min |
| Jul 7, 10:39 PM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 81 min |
| Jul 7, 10:46 PM EDT | Special Marine Warning | CHS | 89 min | |
| Jul 7, 10:58 PM EDT | Special Marine Warning | CHS | 32 min | |
| Jul 7, 11:23 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Jasper | 67 min |
| Jul 7, 11:39 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 36 min |
| Jul 7, 11:48 PM EDT | Special Marine Warning | CHS | 87 min | |
| Jul 8, 12:10 AM EDT | Areal Flood Advisory | CHS | Beaufort, Charleston, Colleton, Hampton, Jasper | 3 hr |
| Jul 8, 12:23 AM EDT | Tornado Warning | CHS | Beaufort, Colleton | 37 min |
| Jul 8, 12:49 AM EDT | Special Marine Warning | CHS | 56 min | |
| Jul 8, 12:57 AM EDT | Special Marine Warning | CHS | 93 min | |
| Jul 8, 12:59 AM EDT | Tornado Warning | CHS | Charleston | 31 min |
| Jul 8, 1:08 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 5 hr |
| Jul 8, 1:36 AM EDT | Tornado Warning | CHS | Charleston | 24 min |
| Jul 8, 1:50 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton, Dorchester | 115 min |
| Jul 8, 1:54 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 8, 2:13 AM EDT | Special Weather Statement | CHS | Colleton | 32 min |
| Jul 8, 2:21 AM EDT | Special Marine Warning | CHS | 114 min | |
| Jul 8, 2:23 AM EDT | Tornado Warning | CHS | Charleston | 37 min |
| Jul 8, 2:30 AM EDT | Special Marine Warning | CHS | 78 min | |
| Jul 8, 2:49 AM EDT | Tornado Warning | CHS | Berkeley, Charleston | 26 min |
| Jul 8, 3:08 AM EDT | Tornado Warning | CHS | Berkeley | 39 min |
| Jul 8, 3:16 AM EDT | Tornado Warning | CHS | Berkeley, Charleston | 14 min |
| Jul 8, 3:36 AM EDT | Special Weather Statement | CHS | Dorchester | 24 min |
| Jul 8, 4:05 AM EDT | Special Marine Warning | CHS | 85 min | |
| Jul 8, 4:16 AM EDT | Tornado Warning | CHS | Berkeley, Charleston | 44 min |
| Jul 8, 8:05 AM EDT | Small Craft Advisory | CHS | 14 hr | |
| Jul 7, 11:36 PM EDT | Tornado Warning | CHS | Screven | 24 min |
Nearby
Special Weather Statements in South Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.